Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dimension sequences for commutative rings


Authors: Jimmy T. Arnold and Robert Gilmer
Journal: Bull. Amer. Math. Soc. 79 (1973), 407-409
MSC (1970): Primary 13C05, 13F20, 13J05; Secondary 13G05, 13G15, 13E05, 13E10
DOI: https://doi.org/10.1090/S0002-9904-1973-13188-X
MathSciNet review: 0313244
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. T. Arnold, On the dimension theory of overrings of an integral domain, Trans. Amer. Math. Soc. 138 (1969), 313-326. MR 39 # 188. MR 238824
  • 2. E. Bastida and R. Gilmer, Overrings and divisorial ideals of domains of the form D + M, Michigan Math. J. (to appear). MR 323782
  • 3. R. Gilmer, Two constructions of Prüfer domains, J. Reine Angew. Math. 239/240 (1969), 153-162. MR 41 #1710. MR 257056
  • 4. P. Jaffard, Théorie de la dimension dans les anneaux de polynomes, Mémor. Sci. Math., fasc. 146, Gauthier-Villars, Paris, 1960. MR 22 #8038. MR 117256
  • 5. A. Seidenberg, A note on the dimension theory of rings, Pacific J. Math. 3 (1953), 505-512. MR 14, 941. MR 54571

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C05, 13F20, 13J05, 13G05, 13G15, 13E05, 13E10

Retrieve articles in all journals with MSC (1970): 13C05, 13F20, 13J05, 13G05, 13G15, 13E05, 13E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13188-X

American Mathematical Society